# SDR YENA2024080801104

- Difficulty date: August 5, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N646JB
- Make and model: Airbus A320-232
- Aircraft serial: 02945
- Aircraft time: 66,404 hours, 23,800 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664709
- Part serial: A9121RP
- Condition: Unwanted Deploy
- Location: Zone 200
- Part time: 76,564 hours, 25,488 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT#1262, PBI-JFK. 'RT SIDE FWD EMER SLIDE DEPLOYED BY ACCIDENT BY MX; REMOVED AND REPLACED R1 DOOR ESCAPE SLIDE RAFT ASSY. IAW AMM 25-62-44.'
